# SDR SWAA2023061646715

- Difficulty date: May 8, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CENTER WING FLOOR PANELS FLOOR SUPPORT BREAK CRACKED @ LBL-1 STA 540 MKD DOT<[01] REMOVED AND REPLACED MAIN CENTER WING FLOOR PANELS FLOOR SUPPORT BREAK CRACKED @ LBL-1 -LBL20 STA 540 PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A0060;[02] VERIFIED STEP 1
